# SDR 99ZZZX2968

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 525
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Passenger Door
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 37, THE DOOR SEAL LIGHT CAME ON.  PRESSURIZATION WAS MAINTAINED AND A NORMAL DESCENT TO 15,000 FEET WAS REQUESTED.  AT 15,000 FEET, THE DOOR SEAL LIGHT EXTINGUISHED.  FLIGHT WAS CONTINUED PER MEL AT OR BELOW 25,000 FEET.  SECONDARY DOOR SEAL REPLACED AS A RESULT OF FAILURE.
